# SDR DXTA2024120201290

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 4,953 hours, 3,270 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR SEAL: WHILE SEATED IN THE COCKPIT, WE COULD HEAR A HIGH PITCH SQUEAL COMING FROM THE EMERGENCY DOOR SEAL. CORRECTIVE ACTION; PERFORMED EMERGENCY EXIT DOOR RIGGING PROCEDURE WITH REFERENCE TO CE-680A AM 52-20-00. REPOSITIONED AIRCRAFT OUTSIDE AND PERFORMED OPERATIONAL CH.ECKS AND LEAK CHECKS, OPS AND LEAKS GOOD, AIRCRAFT OK FOR SERVICE NO FURTHER DEFECTS NOTED.
